# SDR GTIA2017081102149

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 04548
- Aircraft time: 26,266 hours, 12,113 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Not Reported
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR REPORTED DURING DECENT BY LEAD FA.   PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-002 & AMM 21-00-00-615-004. NO CABIN ODOR DETECTED. ACFT OK FOR SERVICE.
